# SDR GAIA00367

- Difficulty date: June 21, 2000
- Submitted: August 17, 2000
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2032 - IND-MHR - AFTER TAKEOFF, THE GEAR WAS RETRACTED, AND LEFT MAIN GEAR WARNING LIGHT REMAINED ILLUMINATED.  AIRFLOW DRAG WAS FELT AND HEARD.  THE GEAR LEVER WAS POSITIONED TO THE OFF POSITION, AND THE LED INDICATED BOTH GREEN, WITH THE RED GEAR LIGHT REMANIED ILLUMINATED.  THE GEAR WAS EXTENDED NORMALLY WITH NO FAULT INDICATION.  THE AIRCRAFT RETURNED TO IND AND LANDED SAFELY, WITHOUT ANY FURTHER DIFFICULTIES.  THE A/C WAS REPOSITIONED TO TOL UNDER A GEAR DOWN MX FERRY TO TROUBLESHOOT THE DISCREPANCY.   THE A/C GEAR WAS LUBED, JACKED AND INSPECTION OF THE EXTENSION/RETRACTION SYSTEM WAS CONDUCTED.  PERFORMED NORMAL AND EMERGENCY EXTENSION/RETRACTION SYSTEM TESTS AND NO DEFECTS WERE NO
